| Catalog Number |
383557 |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd nexiva sp with maxzero difficulty disengaging the needle resulting in piercing the catheter and leakage of blood.The following information was provided by the initial reporter: the needle is super difficult to retract and will actually grind while forcing a retraction.In some instances, the force that has had to be used to retract the needle has caused a puncture in the tubing which then leaks and we have to re-stick the patient.Injuries or adverse event: no.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 383557 and lot number 4152107.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.